# SDR TSAA0153020

- Difficulty date: February 16, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545767103
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED DENT ON FRAME ASSEMBLY 5 INCHES BY 7 INCHES AT BS 360-380 STRINGER 17L.  (M)
